Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2003, Volume 43, Number 3, Pages 433–434 (Mi zvmmf1050)  

A remark on the numerical solution of a scattering problem for the Schrödinger equation on the whole line

A. A. Arsen'ev

M. V. Lomonosov Moscow State University, Faculty of Physics

Full text: PDF file (247 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2003, 43:3, 414–415

Bibliographic databases:
UDC: 519.634
MSC: Primary 34L25; Secondary 34L40, 81Q05
Received: 17.04.2002

Citation: A. A. Arsen'ev, “A remark on the numerical solution of a scattering problem for the Schrödinger equation on the whole line”, Zh. Vychisl. Mat. Mat. Fiz., 43:3 (2003), 433–434; Comput. Math. Math. Phys., 43:3 (2003), 414–415

Citation in format AMSBIB
\Bibitem{Ars03}
\by A.~A.~Arsen'ev
\paper A remark on the numerical solution of a scattering problem for the Schr\"odinger equation on the whole line
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2003
\vol 43
\issue 3
\pages 433--434
\mathnet{http://mi.mathnet.ru/zvmmf1050}
\zmath{https://zbmath.org/?q=an:1078.34067}
\transl
\jour Comput. Math. Math. Phys.
\yr 2003
\vol 43
\issue 3
\pages 414--415


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1050
  • http://mi.mathnet.ru/eng/zvmmf/v43/i3/p433

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:135
    Full text:57
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021